Sattari, Mohammad Hossein. (1400). An investigation of approximately biprojective Banach algebras. , 7(31), 125-132.
Mohammad Hossein Sattari. "An investigation of approximately biprojective Banach algebras". , 7, 31, 1400, 125-132.
Sattari, Mohammad Hossein. (1400). 'An investigation of approximately biprojective Banach algebras', , 7(31), pp. 125-132.
Sattari, Mohammad Hossein. An investigation of approximately biprojective Banach algebras. , 1400; 7(31): 125-132.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب